# SDR W8PA970598

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM STA 967, RBL 18, LBL 43, WL 208.  ORIGINAL THICKNESS .125 INCH.  REMOVED DAMAGED PARTS, FABRICATED NEW PARTS, INSTALLED PER SRM 53-00-51.  (X)
